# SDR AALA202511109001

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 19,556 hours, 5,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R JUMPSEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERYAND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
